Hopscotch procedures for a fourth-order parabolic partial differential equation differential equation
A. Danaee and
D.J. Evans
Mathematics and Computers in Simulation (MATCOM), 1982, vol. 24, issue 4, 326-329
Abstract:
In a recent paper (McKee, 1975) the Hopscotch method was applied to solve the fourth-order parabolic (beam) equation. Several computational schemes were discussed which prove to be conditionally stable with the stability range no better than that of the usual explicit scheme.
Date: 1982
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475482900763
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:24:y:1982:i:4:p:326-329
DOI: 10.1016/0378-4754(82)90076-3
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().